MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; INFUSION ADAPTOR (C100-O)

BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; INFUSION ADAPTOR (C100-O)
Catalog Number 515078
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: pharmacy technician attached device to iv bag and noticed solution leaking.Upon visual inspection, it appears the device was defective.Complaint noticed: prior to use.Problem frequency: 1st time.Patient injury: no.Qty affected: 1 each.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one sample was provided to our quality team for investigation.Upon inspection, the connection stick is broken off from the adapter body, verifying the reported concern.A device history review was performed for lot 2502505, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this observation.Retained samples of the same lot were used for additional evaluation.The product was thoroughly inspected, no defects were observed within any of the samples.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.All results were reviewed for lot 2502505 and no issues were identified related to the reported incident.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.It appears the break occurred due to excessive force when engaging the device.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Pr 13297549 follow up mdr for correction: after submission of suppl.Mdr for device evaluation, it was identified the incorrect investigation codes were submitted.Annex c and annex d codes updated to more accurately reflect findings.

Brand Name
BD PHASEAL OPTIMA
Common Device Name
INFUSION ADAPTOR (C100-O)
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23512628
Report Number3003152976-2025-00619
Device Sequence Number21258967
Product Code ONB
UDI-Device Identifier00382905150784
UDI-Public(01)00382905150784(11)250218(17)270131(10)2502505
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515078
Device Lot Number2502505
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer02/19/2026
02/19/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date02/19/2026
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown